# SDR CA150331006

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 86,077 hours
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW RECORDED A FUEL DISCREPANCY FROM FLIGHT PLAN OF 200-300K. ON TAXI IN DISCREPANCY INCREASED TO 1.5K.  WHEN ENGINE WAS CHECKED AFTER SHUTDOWN IT WAS FOUND TO BE LEAKING. MTCE CONFIRMS NR 1 ENGINE LEAKING SIGNIFICANTLY. AIRPORT FIRE DEPARTMENT RESPONDED WHEN EXTENT OF LEAK WAS DISCOVERED. ACFT TAKEN OFFLINE.
